Dr. Jens Saak

Journal Article (3)

Journal Article
Benner, P.; Palitta, D.; Saak, J.: On an integrated Krylov-ADI Solver for Large-Scale Lyapunov Equations. Numerical Algorithms (accepted)
Journal Article
Hund, M.; Mitchell, T.; Mlinarić, P.; Saak, J.: Optimization-Based Parametric Model Order Reduction via H2 ⊗ L2 First-Order Necessary Conditions. SIAM Journal on Scientific Computing 44 (3), pp. A1554 - A1578 (2022)
Journal Article
Vettermann, J.; Steinert, A.; Brecher, C.; Benner, P.; Saak, J.: Compact Thermo-Mechanical Models for the Fast Simulation of Machine Tools with Nonlinear Component Behavior. at-Automatisierungstechnik 70 (8), pp. 692 - 704 (2022)

Working Paper (1)

Working Paper
Baran, B.; Benner, P.; Saak, J.: Riccati-feedback Control of a Two-dimensional Two-phase Stefan Problem. (2022)

Other (1)

Benner, P.; Burger, M.; Göddeke, D.; Görgen, C.; Himpe, C.; Hintermüller, M.; Heiland, J.; Koprucki, T.; Ohlberger, M.; Rave, S. et al.; Reidelbach, M.; Saak, J.; Schöbel, A.; Tabelow, K.; Weber, M.: Die mathematische Forschungsdateninitiative in der NFDI: MaRDI (Mathematical Research Data Initiative), GAMM Rundbrief 1/2022, pp. 40 - 43 (2022)
Go to Editor View